# SDR ASAA2013081495793

- Difficulty date: August 14, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 2,718 hours, 855 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC/RST LIGHT FOLLOWED, ON CPT SIDE NAV DISPLAY.  INTERMITTENT 15 SECONDS, 2 TIMES IN 2 HOURS.  LIGHT EXTINGUISH ON THIER OWN.  ACFT GROUNDED.  ACCOMPLISHED FIM 34-61-836. INITIAL EVALUATION SHOWS POSITIVE GROUND VERIFICATION OF CORRECT FMC OPERATION.  OK FOR SERVICE.
